# SDR R61A201404240602

- Difficulty date: April 24, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 17,942 hours, 14,062 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing Support
- Part number: 1702961
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,   LT FLAP BEARING SUPPORT AT TORQUE TUBE F5,F6 IS PITTED.  MX R & R LT FLAP BEARING SUPPORT AT TORQUE TUBE F5, F6 IAW AMM 27-51-04.
